# SDR 07FDEA05034

- Difficulty date: December 12, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6540150
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSE SKIN CRACKED JUST AFT OF TAIL SKID CUT REMOVED DAMAGED SKIN FILLER PLUS DOUBLER, INSTALLED REF SRM 51-10-2 PG2 FOR TREAT AND PRIME REF 53-30-3 FIG 25 FOR REPAIR.  THIS IS A CATAGORY "C" REPAIR.  THIS IS CLASSIFIED AS A MINOR REPAIR.
